OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 70, Iss. 12 — Dec. 1, 1980
  • pp: 1471–1476

Equations for chromatic discrimination models

Robert M. Boynton and John J. Wisowaty  »View Author Affiliations


JOSA, Vol. 70, Issue 12, pp. 1471-1476 (1980)
http://dx.doi.org/10.1364/JOSA.70.001471


View Full Text Article

Acrobat PDF (640 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Equations are derived to fit the cone sensitivity values of Smith and Pokorny, which are based mainly upon Judd’s modified color matching functions and the spectral sensitivities of normal and dichromatic observers. The equations, which fit Smith and Pokorny’s values to within 1 to 3%, are smooth and differentiable. Derivatives of cone sensitivities for an equal luminance spectrum, which are of particular importance for models of chromatic discrimination, have been calculated and are shown graphically.

© 1980 Optical Society of America

Citation
Robert M. Boynton and John J. Wisowaty, "Equations for chromatic discrimination models," J. Opt. Soc. Am. 70, 1471-1476 (1980)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-70-12-1471

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited